# SDR SWAA2017072515260

- Difficulty date: July 20, 2017
- Submitted: July 25, 2017
- Operation: Air carrier
- Aircraft: N442WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32459
- Aircraft time: 49,537 hours, 28,958 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Part number: 146A8214
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR UPPER STOP PLATE PAD CRACKED ON FORWARD DOOR CUTOUT.  R&R STOP PLATE IAW AMM.
